Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stochastic integrals and parabolic equations in abstract Wiener space


Authors: Hui-Hsiung Kuo and M. Ann Piech
Journal: Bull. Amer. Math. Soc. 79 (1973), 478-482
MSC (1970): Primary 28A40, 60H05, 35K15
MathSciNet review: 0341606
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A40, 60H05, 35K15

Retrieve articles in all journals with MSC (1970): 28A40, 60H05, 35K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13227-6